# SDR SWIA201333544

- Difficulty date: May 23, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 36,974 hours, 33,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR AND GEAR DISAGREE WARNING MESSAGES, FOLLOWED QRH AND MANUALLY EXTENDED GEAR.  REPLACED THE NLG LOWER AFT WEIGHT OFF WHEELS SENSOR BRACKET AND ADJUSTED THE WEIGHT OFF WHEELS SENSOR IAW AMM. PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.  OPS CHECK GOOD AT THIS TIME.  PN: 16215-105.
